# SDR 04FDEA00386

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT FRAME SCRATCHED AT STA 695 BETWEEN STR 12 & 13.  REPAIR CARRIED OUT AS PER MD11 SRM 53-30-00 FIG 1 VOL 1. PERFORMED NDT INSPECTION ON TRIMMED AREA CRACK FREE CONDITION.  FRAME DAMAGE REPAIRED BY SRM. REPETITIVE INSPECTION REQUIREMENT PER SRM - DTA, EA 1-5310-74229.
